MAUDE Adverse Event Report: FX SHOULDER SOLUTIONS DALLAS HUMELOCK REVERSED; REVERSE SHOULDER PROSTHESIS

FX SHOULDER SOLUTIONS DALLAS HUMELOCK REVERSED; REVERSE SHOULDER PROSTHESIS
Catalog Number 105-0026
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 06/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Revision occurred after 21 months due to loosening of components.No actual, implied, or suspect link to fx product.
 
Event or Problem Description
Revision occurred approximately 21 months after the prior revision surgery, which occurred on (b)(6) 2023.The primary surgery occurred on (b)(6) 2023.No fall or other trauma reported.Revision occurred due to loosening of the baseplate component.A 24 mm + 6 lateralized baseplate, 6 mm post extension, 40 mm eccentric glenosphere, 40 mm +3 humeral stability cup, 2 of 9 mm spacer, and 3 standard screws were explanted.These items were replaced with a competitor antibiotic spacer; fx components were listed on the usage form for the case but were all wasted.

Brand Name
HUMELOCK REVERSED
Common Device Name
REVERSE SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer (Section G)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer Contact
tristan mahler
15920 addison road
addison, TX 75001
7137326920
MDR Report Key22341553
Report Number3014128390-2025-00038
Device Sequence Number18423590
Product Code PHX
UDI-Device Identifier03701037316795
UDI-Public03701037316795
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K210790
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number105-0026
Device Lot NumberT1187
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2025
Initial Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART: 103-0007 LOT: T2564; PART: 104-1003 LOT: T0966; PART: 105-0006 LOT: T2373; PART: 105-4011 LOT: N0047; PART: 109-4525 LOT: N1310; PART: 109-4530 LOT: U0676; PART: 109-4535 LOT: M2992
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR
Patient SexUnknown